PROPAGATION OF PARTIALLY COHERENT GAUSSIAN SCHELL-MODEL SOURCES IN NONLINEAR MEDIA

Authors
Citation
Vp. Nayyar, PROPAGATION OF PARTIALLY COHERENT GAUSSIAN SCHELL-MODEL SOURCES IN NONLINEAR MEDIA, Journal of the Optical Society of America. B, Optical physics, 14(9), 1997, pp. 2248-2253
Citations number
56
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Optics
ISSN journal
0740-3224
Volume
14
Issue
9
Year of publication
1997
Pages
2248 - 2253
Database
ISI
SICI code
0740-3224(1997)14:9<2248:POPCGS>2.0.ZU;2-J
Abstract
Propagation of mutual coherence functions of partially coherent Gaussi an Schell-model beams in a medium with third-order nonlinearities is c onsidered. It is shown that incoherence suppresses self-focusing. The spatial coherence of the axial part of the beam improves in the self-f ocusing regime, whereas the transverse correlation length of the beam decreases in the same region. At high powers, waveguide formation is a lso studied in media with saturating nonlinearity. (C) 1997 Optical So ciety of America.